# SDR CA140107004

- Difficulty date: March 26, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,974 hours
- Engine: Garrtt TPE33110T
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AIRCRAFT HAS BEEN MODIFIED BY STC SA1584SW.  DURING HEAVY MAINTENANCE IT WAS NOTED THAT THE ACFT HAD AN UNAPPROVED FAIRING INSTALLED FORWARD OF THE CAMERA DOOR. THE 7.5 LB FIBERGLASS FAIRING WAS REMOVED AS A SUSPECTED UNAPPROVED PART. THE FAIRING WAS DETERMINED TO BE LOCALLY FABRICATED AND INSTALLED BY THE A/C OPERATOR PRIOR TO 2009.
